# SDR SWAA2025082106438

- Difficulty date: August 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 66,898 hours, 40,168 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11 SEATS B AND C WILL NOT STAY UPRIGHT.  DOES NOT INTERFERE WITH ROW 12 ABC EGRESS.   ADJUSTED HYDRO LOCKS ON BOTH SEATS IAW AMM 25-22-00.
